# SDR RRXA003002

- Difficulty date: June 28, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: DOUGLAS
- Condition: Cracked
- Location: L Wing Xfs 576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK IN LOWER SPAR CAP, WEB AND SKIN LOWER ON LEFT WING AT STA XFS 576, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DWG 5802712, 5803975 AND EA PD 28-59-039.
